Pacific Journal of Mathematics

On stratifiable spaces.

Carlos J. R. Borges

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 1-16.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994724

Mathematical Reviews number (MathSciNet)
MR0188982

Zentralblatt MATH identifier
0175.19802

Subjects
Primary: 54.20

Citation

Borges, Carlos J. R. On stratifiable spaces. Pacific J. Math. 17 (1966), no. 1, 1--16. https://projecteuclid.org/euclid.pjm/1102994724


Export citation

References

  • [1] R. Arens, Extension of functions on fully normal spaces, Pacific J. Math. 2 (1952), 11-22.
  • [2] Arhangeskii, On a class of spaces containing all metric and all locally bicompact spaces, Soviet Math (AMS Translations), 4 (1963), 1051-1055.
  • [3] N. Bourbaki, Topologie Gnerale, Chapters I and II, Third Edition, Hermann, Paris, 1961.
  • [4] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105- 126.
  • [5] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367.
  • [6] Z. Frolk, On the topological product of paracompact spaces, Bull. Acad. Polonaise Science, 8 (1960), 747-750.
  • [7] O. Hanner, Retraction and extension of mappings of metric and non-metric spaces, Ark. Mat. 2 (1952), 315-360.
  • [8] S. T. Hu, Homotopy Theory, Academic Press, New York, 1959.
  • [9] J. L. Kelley, General Topology, Van Nostrand, New York, 1955.
  • [10] E. A. Michael, Some extension theorems for continuous functions, Pacific J. Math. 3 (1953), 789-806.
  • [11] E. A. Michael, Continuous Selection I, Ann. Math. 63 (1956), 361-382.
  • [12] K. Morita, On the product of a normal space with a metric space, Proc. Japan Acad. 39 (1963), 148-150.
  • [13] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14.
  • [14] A. Okuyama, On metrizability of M-spaces, Proc. Japan Acad. 40 (1964), 176-179.
  • [15] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc.7 (1956), 690-700.